Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Shahrokhi-Dehkordi, M S and Taheri, A (2010) Quasiconvexity and uniqueness of stationary points in a space of measure preserving maps. Journal of Convex Analysis, 17 (1). 069-079. ISSN 0944-6532.

Taheri, A (2002) On critical points of functionals with polyconvex integrands. Journal of Convex Analysis, 9 (1). pp. 55-72. ISSN 0944-6532

This list was generated on Mon Mar 27 19:12:08 2017 BST.